# SDR AALA20121116009

- Difficulty date: November 9, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 55,101 hours, 18,797 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT OVERWING WALKWAY AT OUTBOARD CORNER OF THE WALKWAY.  REMOVED CORROSION AND REPAIRED PER EA B757-57-027077.
